# SDR VNAA2015051400017

- Difficulty date: May 14, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 27,088 hours, 27,152 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLOOR STRIP EMERGENCY LIGHTS INOPERATIVE AFTER ROW 8.  MAINTENANCE INSPECTED EMERGENCY LIGHTING AND FOUND WIRING PULLED FROM CONNECTOR BY LAVATORY. MAINTENANCE INSTALLED NEW CONNECTORS ON AFT EMERGENCY LIGHTING STRIP AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
